# SDR UPS96205835

- Difficulty date: March 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19118
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Part number: 651862586
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR SI CHECK, MAINTENANCE REPORTED AFT CARGO DOOR FORWARD LOWER FRAME CRACKED AT FORWARD CENTERING GUIDE ROLLER FITTING.  REMOVED AND REPLACED AFT CARGO DOOR FORWARD LOWER FRAME PER SRM 51-30-2.
